# SDR CAL950224

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519PE
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Coupling
- Condition: Broken
- Location: B-Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0650 - BOTH B-HYDRAULIC SYSTEM PUMP LOW PRESSURE LIGHTS ILLUMINATED WITH A DROP IN HYDRAULIC QUANTITY WHILE IN-FLIGHT TO IAH.  HYDRAULIC QUANTITY LOSS CHECK LIST WAS COMPLIED WITH AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND QUICK DISCONNECT COUPLING BROKEN AT THE B-SYSTEM RESERVOIR.  THE QUICK DISCONNECT COUPLING WAS REMOVED AND REPLACED.  BOTH B-SYSTEM HYDRAULIC PUMPS WERE RUN AND THE FLIGHT CONTROLS WERE OPERATED WITH ALL OPERATIONS CHECKING GOOD.  (X)
